# SDR DHL9970123D

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FWD LOWER CARGO DOOR CUTOUT FWD FRAME CRACKED BELOW SECOND DOOR STOP FROM TOP.  STOP DRILLED CRACK, HFEC, INSTALLED ANGLE REPAIR PER EO DHL MIA-99-0006RR, 7 X 1 X 1.
